MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT ARCADIS VARIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE

SIEMENS HEALTHCARE GMBH- AT ARCADIS VARIC GEN 2; IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Model Number 10143406
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the arcadis varic gen 2 system.During a surgical procedure, the user reported that the c-arm horizontal could not be locked and there was a collision with the patient.There is no report of impact to the state of health of any patient or user involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.This complaint was reported because we received the initial message that a collision with the patient had occurred.Inquiries with the customer revealed that this was not the case and there was no collision with the patient.During the on-site service intervention, no parts were exchanged that could have been sent to the factory for investigation.Therefore, the investigation is mainly based on the opinion of our system experts, based on the available data.According to the local service department, the so-called "guide wheel drive shaft" was fixed on site and the system was then subjected to a system test.After that, the system was running perfectly again.The occurrence rate of the error pattern of the affected part was checked.A possible accumulation of faults or even a systematic fault that would lead to a corrective measure of the installed base could not be determined by the investigation.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARCADIS VARIC GEN 2
Common Device Name
IMAGE-INTENSIFIED FLUOROSCOPIC X-RAY SYSTEM, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key12406284
Report Number3004977335-2021-94590
Device Sequence Number14592461
Product Code OXO
UDI-Device Identifier04056869009018
UDI-Public04056869009018
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10143406
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1